# SDR UHLA2014080600540

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,057 hours, 17,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR IN COCKPIT AND CABIN. STRONGEST DURING FLIGHT IN DESCENT BELOW 10,000. PERFORMED OPS CHECK OF AIR CONDITIONING SYSTEM IAW AMM 21-00-00.  PERFORMED HIGH POWER ENGINE RUN IAW AMM 71-00-01. NO FOUL ODOR NOTED.
